Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xmuffinsx

Strange Rash while on Tane

Recommended Posts

So, I'm on my thrid month of tane. I have had a few little rashes on my arm since starting but nothing serious that a little lotion didn't help.

Well last night while on the phone I noticed this big ring of a rash with blisters around my wrist. And a little bit on the back of my hand. It looks a little like poisen ivy but I havn't been outside at all the past few weeks.

ANy Idea what this could be? A side effect? Any ways to treat it?

IPB Image

Share this post


Link to post
Share on other sites

is it itchy or sore or anyting?

nope, just sort of there. A little uncomfortable when my jacket sleve runs againts it; it just look so horrible.

Share this post


Link to post
Share on other sites

It's very common on Accutane and it's no big deal. If moisturization isn't enough, try using an OTC 1% hydrocortisone cream, that should clear it up in about a week. If that doesn't work, your doctor can prescibe a cream for it.

Share this post


Link to post
Share on other sites

So, I'm on my thrid month of tane. I have had a few little rashes on my arm since starting but nothing serious that a little lotion didn't help.

Well last night while on the phone I noticed this big ring of a rash with blisters around my wrist. And a little bit on the back of my hand. It looks a little like poisen ivy but I havn't been outside at all the past few weeks.

ANy Idea what this could be? A side effect? Any ways to treat it?

IPB Image

I've gotten something very similar. If I moisturize really well before I goto sleep its usually gone by the morning. No biggie.

Share this post


Link to post
Share on other sites

i had something similar to that. My doc prescribed me betamethasone, cleared it up in a couple of days

Share this post


Link to post
Share on other sites

i had something similar to that. My doc prescribed me betamethasone, cleared it up in a couple of days

Dude, I have that same exact shit. Only it seems to run up the underside of my forearms. It seems to flera up when I restmy arms on the desk at work or on the chairs. When I put lotion on it , it seems to get worse and burn. I wore long sleeves for a couple days and stop puttin lotion on it and it seemed to dry up. I think that our skin is just sensitive to certain shit, bacteria, whatever right now. It actually looks like that is where you rest your wrists when you are on the puter...no?

Share this post


Link to post
Share on other sites

iv finished tane for 3 months and i still get it on my cheeks and nise. its fukn ichy

Share this post


Link to post
Share on other sites

yea i had that, my doctor gave me this stuff called 'topicort' its like a Rx cream samplet that gets rid of the rash within a few days. just show your derm im sure he has some samples of something

Share this post


Link to post
Share on other sites
Guest fatallyours

is this a common side effect of Accutane? i'm on my sixth month and just this past week i've noticed tiny blisters on my fingers, mostly on one baby finger. i've been using hydrocortisone cream on it but if anything it's getting worse :/ i can't get in soon enough to see my derm so i'll be going to the doctor tomorrow but anyone have more info on this? it's really freaking me out.

Share this post


Link to post
Share on other sites
Guest fatallyours

Ok so I went to the doctor, he said it looks like an allergic reaction..I don't think it is though. He gave me 0.1% hydrocortisone cream, which confuses me, isn't this weaker than the .5% I was already using? I realize how dumb this sounds haha but I honestly don't know :redface:

Share this post


Link to post
Share on other sites

That is what I got on both my arms. Derm said it was eczema he prescribed me Triamcinolone Acetonids 0.1% and "poof" it was gone in 24 hours. Just ask your derm and I am sure he will give you something.

A-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×